Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2008 (2008), Article ID 254897, 22 pages
http://dx.doi.org/10.1155/2008/254897
Research Article

Hölder-Type Inequalities for Norms of Wick Products

1Dipartimento di Matematica, Università di Bari, Campus Universitario, Via E. Orabona 4, 70125 Bari, Italy
2Department of Mathematics, Ohio State University at Marion, 1465 Mount Vernon Avenue, Marion, OH 43302, USA

Received 3 November 2007; Revised 21 January 2008; Accepted 26 February 2008

Academic Editor: Enzo Orsingher

Copyright © 2008 Alberto Lanconelli and Aurel I. Stan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alberto Lanconelli and Aurel I. Stan, “Hölder-Type Inequalities for Norms of Wick Products,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2008, Article ID 254897, 22 pages, 2008. doi:10.1155/2008/254897